MathSciNet Relay Station
MathSciNet bibliographic data
MR1078082 11A63 (11K55)
Erdös, Pál; Joó, István; Komornik, Vilmos Characterization of the unique expansions $1=\sum\sp \infty\sb {i=1}q\sp {-n\sb i}$ and related problems. Bull. Soc. Math. France 118 (1990), no. 3, 377–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement